Aa
Aa
A
A
A
Close
Avatar universal

Weak urine stream, burning while urinating

8 months back I had a episode of blood streaks in urine. Checked with doctor, took USG of abdominal and pelvis region, blood test, urine test and culture. Nothing significant in the tests. Uroflometry test was done and urine flow was 15ml/sec average. My Prostate size was 24.8cc(I'm 40 yr old, overweight). Doctor said prostate size is bigger for my age and said it might be blocking urethera. I took tamspurt for 10 days.

After this, sometimes I feel burning sensation while passing urine and masturbating. I also feel urine flow had slowed down



Last month again I had burning sensation while urinating and pain in lower abdomen. Urine analysis and culture was done. Urine had some bacteria and urine albumin showed Trace + no growth in culture. Doctor prescribed some antibiotics for 3 days.

After this I have burning sensation while urinating sometimes in morning.

Am really worried. Is it some serious issue??

2 Responses
20620809 tn?1504362969
The first two episodes were explained with some straight forward issues.  A UTI can cause that burning. I'd check to make sure that this is cleared up.
3 Comments
Thanks, my doc suggested that I should take tamusolin. I took for 10 days..is it possible that UTI is recurring due to blockage
Also I started running recently..and I observe these painful urination after I started running
And again, I am having trouble last week..this time wee bit of burning while passing urine, but I have dull pain in lower abdomen, difficulty with bowel movements..

I'm worried because of this recurring problem.
20620809 tn?1504362969
You need to go back to the doctor.  UTIs can definitely recur or the antibiotic you took didn't cure it. Let me know
9 Comments
I did visit doctor again had one more urine analysis, USG of abdomen. No infection or any abnormalities in USG.
Also I had difficulty in bowel movements. Doctor prescribed providac, orni-d.

After medication, all the symptoms subsidised. no more burning sensation or difficulty in bowel movements...still my  urine stream is very weak.. it takes longer time to empty. I'm worried..
Along with a UTI & enlarged prostate, it’s slso possible there is some inflammation of the prostate - the urinary & sexual functions are interconnected & I believe it’s not unusual to have a UTI as well as prostate inflammation or infection, i.e., Prostatitis. That will definitely cause a slower urine stream & uncomfortable feeling in the area, and is often somewhat resistant to antibiotic treatment. Also
Inflammation can continue sometimes even after infection has cleared up. Sometimes the Dr. will check the prostate & then press rather firmly (can be a little uncomfortable) to express a small amount of prostatic fluid onto a swab for analysis for possible bacterial infection. This might not be what’s happening in your case, just throwing it out there as another possibility. Keep seeing the Dr. until you’re completely comfortable that things have returned to normal. Tamsulosin usually works pretty well. If your reg Dr can’t help, see a Urologist...
Not sure, but it’s also possible you have Postatitis, an inflammation of the prostate in addition to the BPH. The Dr. would examine the prostate & then press very firmly (which will hurt a little!) to express some prostatic fluid for analysis for possible bacterial infection. The prostate impacts both the urinary & reproductive systems, the 2 are interconnected & it’s possible to have both prostate & urinary infections. This may not be what’s happening in your case, just throwing it out there as a possibility. Tamsulosin usually works pretty well to control symptoms. If your reg Dr can’t help, see a Urologist...
Sorry for the double comment, it looked to me like the 1st one didn’t go thru...
Thanks for the response, I've been visiting urologist only.. I'm visiting him again
Urologist suspects Primary bladder obstruction..he wants to do you cytoscopy.
I'm worried now, after this I have a tingling feeling in feet..is it coonectex?
Urologist suspects Primary bladder obstruction..he wants to do you cytoscopy. Got an appointment in couple of days..
I'm worried now, after this I have a tingling feeling in feet..is it connected?  Getting anxious reading about the symptoms in internet
Had a cytoscopy today, it turned out to be urethral stricture, doctor dialyzed the stricture. Am relieved as my urine flow is normal..I have bleeding cos of the procedure and doctor said it  will settle down in few days..
Thanks all for the support
Have an Answer?

You are reading content posted in the Urology Community

Top Urology Answerers
11369760 tn?1449504372
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Discharge often isn't normal, and could mean an infection or an STD.
Dr. Jose Gonzalez-Garcia provides insight to the most commonly asked question about the transfer of HIV between partners.
The first signs of HIV may feel like the flu, with aches and a fever.
Frequency of HIV testing depends on your risk.
Post-exposure prophylaxis (PEP) may help prevent HIV infection.
Millions of people are diagnosed with STDs in the U.S. each year.